Turn on thread page Beta

My pill, and problems with it. watch

    • #1
    • Thread Starter
    #1

    So I have been taking Cerazette since I was 14. I was prescribed it by a gynaecologist because I was having extremely bad period pains and heavy bleeding and kept fainting. Over the past 7 years its done a great job, I haven't had a single period, no pain, nothing. But now for the last week Ive had period pains but no bleeding? Anyone experienced this?

    The pill I take is Cerazette.
    Offline

    2
    ReputationRep:
    I take cerazette and also don't get periods :top: I have personally not experienced what you have for the last week, you haven't missed any pills recently or took some late? Otherwise, go mention it to the GP and they can tell you if everything's ok, which I'm sure it will be.
    Offline

    15
    ReputationRep:
    You should consult a doctor.
    Sometimes the way our bodies respond to the pill changes, even if it has been fine or many years previously.
    Or it could just be a random anomaly.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 31, 2011
Poll
How are you feeling in the run-up to Results Day 2018?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.